I took the pill may 19th and didn't start feeling nauseous until the 22nd and it has gone on for 3 days! It has been 6 days since I've taken the pill is this normal? I've had some cramping as well! I'm suppose to receive my period June 13th
Is it normal to be feeling nauseous after taking plan b?
Added 25 May 2015:
My boyfriend and I used a condom but after inspecting it we didn't see a hole and then my boyfriend was messing with it and we then found a hole at the tip of the condom, I took plan b 24 hours later, I didn't receive and side effect until three days after taking the pill and now 6 days later I'm very nauseous all day long. I've never taken any birth control is my body just reacting??
Its a huge dose of hormones and will definately cause nausea. You can have bleeding when its not due and then your period will be late.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Jul 2016 • 1 answer
Updated 4 Jun 2018 • 1 answer
Updated 7 Jan 2019 • 1 answer
Updated 31 Jul 2018 • 2 answers
Updated 2 Sep 2018 • 1 answer